# SDR RAIA201903180002

- Difficulty date: March 18, 2019
- Submitted: March 26, 2019
- Operation: Air carrier
- Aircraft: N13124
- Make and model: Emb EMB-145XR
- Aircraft serial: 145689
- Aircraft time: 42,105 hours, 26,173 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAV RT GUSSET HAS CORROSION. REMOVED AND REPLACED LAV RT GUSSETT.
